Publications

Titre : Computing reducing subspaces of a large linear matrix pencil
Année : 2006
Type : article_acl
Auteurs : G. Hechme, Y. Nechepurenko
Résumé : This paper deals with the computation of the reducing subspace associated with the rightmost part of the spectrum of a large matrix pencil A–λ B with B = diag(I,0). Two variants of the Jacobi-Davidson method are discussed and developed. One is based on the Euclidean inner product and the second on the semi-inner product induced by B. Both versions use real arithmetics and incorporate an efficient deflation procedure. Numerical results are reported.
Thèmes :
Référence : Russian Journal of Numerical Analysis and Mathematical Modelling - vol. 21(3) (pp 185-198 )